# SDR UALA2012030701475

- Difficulty date: March 7, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 55,343 hours, 20,631 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1810
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INT LOADS EMER L FAULT MESSAGE WHEN PERFORMING CABIN EMERGENCY LIGHTS TEST.  REPLACE AFT OVERWING BULBS.  GROUND CHECKS OKAY.
